# SDR UALA2011112706469

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM END AT STA 287 RBL 88.5.  MAJOR REPAIR ACCOMPLISHED.  RMV'D CORROSION ON FLOORBEAM AT BS 287 AND RBL 82 AT WL 200.  FOUND BLEND OUT OF SRM LIMITS & FOUND CRACK AT SAME LOCATION.  TRIMMED OUT CRACK & ACP NDT OF BLENDED & TRIMMED OUT AREA & OPEN HOLES COMMON TO REPAIR.  FABRICATED & INSTALLED STRAP REPAIR TO UPPER CHORD PER PEMCO EA PD 67-53-037 & UA-EVA-81525.
